# SDR SIMA20130415003

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 32,816 hours, 30,268 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4329 THE CREW REPORTED A STRONG FISH SMELL IN THE COCKPIT.  REFERENCE PREVIOUS WRITEUPS--- SUBMITTED SDR’S FOR SAME ISSUE---4/11 SIMA20130411005 AND 4/13 SIMA20130413004.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED COCKPIT IAW EMB 145 AMM 20-30-04.  NO SMELL NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
